# SDR SWAA2012112609788

- Difficulty date: November 18, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 22,185 hours, 13,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHT COVER BROKEN BETWEEN 1ST FRONT LIGHT (LEFT, CA) AND NEXT AFT LIGHT.  "CONTINUE PER MEL 25-10-01 SP 1B" COVER TAPED.  REMOVED AND REPLACED FLOOR TRACK LIGHTING COVER PER M/M CLEARING # 78121.
